What kind of hair loss do I have? (Photo)
Doctor Answers 5
Diffuse pattern hair loss
Your picture seems to confirm a diffuse hair loss pattern. This can be due to accutane but other causes should be considered and ruled out. You should see a hair loss professional as soon as possible and continue to avoid accutane.
There appears to be a diffuse hair loss not inconsistent with hair loss from accutane which may not be reversible.
Diffuse hair loss
While your loss may be from Accutane, I believe you should first check hormones, stress levels and other medical considerations. Then, consider Propecia and Platelet Rich Plasma placed directly under the scalp and by microneedling. This has been very successful. Good luck.
You might also like...
What type of hair loss do I have?
To determine the reason for your hair loss, you need to be evaluated. Yes, telogen effluvium and androgenetic alopecia are likely based on your story but there are many other reasons and these can only be diagnosed properly by listening to your story, examining your scalp and looking at your blood tests. Without all of this thing done (and done properly), one simply can't confidently give you an answer. It's simply a best guess.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.